MathSciNet Relay Station
MathSciNet bibliographic data
MR2610386 (2011b:60230) 60H10 (46N30)
Da Prato, G.; Flandoli, F. Pathwise uniqueness for a class of SDE in Hilbert spaces and applications. J. Funct. Anal. 259 (2010), no. 1, 243–267.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement